# SDR 98ZZZX3954

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 1 (BOTTOM) RIB ON RUDDER IS CRACKED WITH A SMALL PIECE BROKEN OUT.  REPLACED RIB PER REPAIR INSTRUCTIONS HC554H9005.
